# SDR AALA20050359

- Difficulty date: May 27, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Battery Pack
- Component: Battery Pack, Honeywell
- Component part number: 60030451
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - RIGHT NR 1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND BATTERY PACK CONNECTOR LOOSE.  RESECURED CONNECTOR FOR BATTERY PACK FOR RIGHT NR 1 DOOR EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
